# SDR USAA050061

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BMS44
- Condition: Delaminated
- Location: Wing
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOWER SKIN CORE BOND DELAMINATED 6 INCH BY 4.5 INCH AREA, 34 INCHES FROM F/B EDGE.  REMOVED DAMAGE, INSTALLED FILLERS, DOUBLERS PER SRM 51-70-10.  (M)
